# SDR USAAF98013

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715381
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 775 - PIT-MCI - DURING FINAL APPROACH TO MCI WHEN LANDING GEAR SELECTED DOWN, CREW DID NOT RECEIVE A GREEN 'NOSE GEAR DOWN AND LOCKED' INDICATION.  CREW RECYCLED LANDING GEAR AND ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED MCI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR SELECTOR VALVE AND RIGGED THE SYSTEM.  (M)
